Last night I was battling a fever. I was sleeping and the next thing you know I was waking up with chills and a fever. My thermometer is pretty crappy because I would take my temperature and it would say 101.9. Then a few seconds later it would be 100. I really need to get the one that you just swipe on your forehead. More expensive but a lot more accurate. Anyways. I was pretty scared because the chills and fever is what started this whole lymphoma mess. I would suffer for hours shaking and trying to get the fever down and this would happen multiple times throughout the day. The side effects of chemo felt like heaven compared to chills and the fevers. I was thinking "crap. Not this again". Ana called the hotline last night to report my fever. The nurse stated that I need to do my breathing exercise. Crap.... I totally forgot to bring the breathing exercise device I would use every 30 minutes when I was recovering from surgery. Since all I have done is lay around and breathing softly, the bottom of my lungs wouldn't inflate and particles would gather. To counter act this, I needed to use that device. I haven't done a breathing exercise in hours. My murse told me I needed to do this or I will get a fever. Damn, he was right. I started doing the breathing exercise manually and took 3 Vicodins in a span of 4 hours of course. At 2:43 am my crappy thermometer said I was at 99. Poor Ana, every time I need to use the restroom, I had to wake her up so she can help me out of bed. She woke up 4 times last night for pee time and "more Vicodin please!". She has been great through all this.
Today, I am still in a lot of pain. I've been laying in bed all day but this time doing my breathing exercise. I would only get up to pee. Oh, and that reminds me...with all the pain medicines I have been taking....(TO MUCH INFO ALERT!!!!!) I haven't gone number 2 since Tuesday. There must be a massive build up. I better get some Miralax. That works like a champ since I've used it before when taking pain meds for my other biopsy. So far here is what has been done:
Thank you BCBS.
Oh I forgot to tell you guys I have to wear these socks that look like stockings called a TED hose for 4 weeks. It's like socks but it goes all the way to my thighs. It's supposed to prevent blood clots. it's pretty comfortable but it makes me itch. Or maybe I haven't showered since Wednesday that's making me itch. Let's just blame the TED hose.